Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Prescribed duplec for passing motion with blood. Now greenish watery motion, heavy cough. Cure?

Hi Dr, My daughter is 8 months 11 days old . 2 days she did go for motion on sunday she passed motion and blood has come in that , hence dr prescribed duplec (not much sure on spelling) then she become normal and part 3 days she is suffering from greenish watery motion ,..during crying and couging hse passes greenish watery motion , she is not taking food/milk for past 3 three days , she has heavy cough now ,.can u pls advise us reason for chage in her body and what can be given further to her to retain her health
Asked On : Mon, 3 Dec 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Feb 2013
The drug is duphalac . It is given in children with constipation to loosen the stool so that stool can be passed comfortably. At present your child is suffering from gastroenteritis because of some contamination of gut. Give oral rehydrating solutions sips by sips and consult your doctor for specific treatment
Answered: Thu, 6 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor